# SDR SWAA2019011628013

- Difficulty date: December 6, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 34,634 hours, 23,605 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Loose
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COMPOSITE BULKHEAD LOOSE AT BS 663, LBL 33.  R&R BULKHEAD IAW SRM.
